Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Values in differential games


Author: John M. Danskin
Journal: Bull. Amer. Math. Soc. 80 (1974), 449-455
MSC (1970): Primary 90D25
DOI: https://doi.org/10.1090/S0002-9904-1974-13446-4
MathSciNet review: 0332203
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. John Danskin, Value in differential games (to appear). MR 384188
  • 2. Robert Elliott and Nigel Kalton, Values in differential games, Bull. Amer. Math. Soc. 78 (1972), 427-431. MR 45 #4840. MR 295775
  • 3. Robert Elliott and Nigel Kalton, The existence of value in differential games, Mem. Amer. Math. Soc. No. 126 (1972). MR 359845
  • 4. Wendell Fleming, The convergence problem for differential games, J. Math. Anal. Appl. 3 (1961), 102-116. MR 25 #5806. MR 142414
  • 5. Wendell Fleming, The convergence problem for differential games. II. Advances in game theory, Ann. of Math. Studies, no. 52, Princeton Univ. Press, Princeton, N.J., 1964, pp. 195-210. MR 29 #6947. MR 169702
  • 6. Avner Friedman, Differential games, Wiley, New York, 1971. MR 421700
  • 7. Hans Rademacher, Über partielle und totale Differenzierbarkeit von Funktionen mehrer Variabeln und über die Transformationen der Doppelintegrale. I, II, Math. Ann. 79 (1919), 340-359; ibid 81 (1920), 52-63.
  • 8. Emilio Roxin, Axiomatic approach to differential games, J. Optimization Theory Appl. 3 (1969), 153-163. MR 39 #5167. MR 243846
  • 9. P. P. Varaiya and J. Lin, Existence of saddle points in differential games, University of California at Berkeley, Electronics Research Laboratory, Memorandum No. ERL-M241, 1969.
  • 10. Jack Warga, Optimal control of differential and functional equations, Academic Press, New York, 1972. MR 372708
  • 11. R. J. Elliott and N. J. Kalton, Upper values of differential games, J. Differential Equations 14, No. 1, (1973), 89-100. MR 337350

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 90D25

Retrieve articles in all journals with MSC (1970): 90D25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13446-4

American Mathematical Society